Liu Yang

From MaRDI portal
Revision as of 01:58, 25 September 2023 by Import230924090903 (talk | contribs) (Created automatically from import230924090903)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:359539

Available identifiers

zbMath Open liu.yang.18MaRDI QIDQ359539

List of research outcomes





PublicationDate of PublicationType
Multiple positive solutions for a coupled system of fractional multi-point BVP with \(p\)-Laplacian operator2018-12-05Paper
https://portal.mardi4nfdi.de/entity/Q46058492018-02-27Paper
Two generalized Lyapunov-type inequalities for a fractional \(p\)-Laplacian equation with fractional boundary conditions2017-05-12Paper
https://portal.mardi4nfdi.de/entity/Q34631522016-01-12Paper
https://portal.mardi4nfdi.de/entity/Q28635562013-11-22Paper
https://portal.mardi4nfdi.de/entity/Q28600442013-11-19Paper
https://portal.mardi4nfdi.de/entity/Q28452362013-08-22Paper
Monotone and convex positive solutions for fourth-order multi-point boundary value problems2013-08-12Paper
A sufficient condition for the existence of a positive solution for a nonlinear fractional differential equation with the Riemann-Liouville derivative2012-10-17Paper
Multiplicity result of positive solutions for nonlinear differential equation of fractional order2012-09-07Paper
https://portal.mardi4nfdi.de/entity/Q31701762011-09-29Paper
https://portal.mardi4nfdi.de/entity/Q30741942011-02-07Paper
https://portal.mardi4nfdi.de/entity/Q30712492011-02-05Paper
https://portal.mardi4nfdi.de/entity/Q35581502010-04-30Paper
https://portal.mardi4nfdi.de/entity/Q36474292009-11-30Paper
https://portal.mardi4nfdi.de/entity/Q36474302009-11-30Paper
https://portal.mardi4nfdi.de/entity/Q36486712009-11-30Paper
https://portal.mardi4nfdi.de/entity/Q36306132009-06-04Paper
Positive solutions for second-order four-point boundary value problems with alternating coefficient2009-02-19Paper
https://portal.mardi4nfdi.de/entity/Q35084152008-06-30Paper

Research outcomes over time

This page was built for person: Liu Yang